# SDR DALA2022032902084

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION SHEAR TIE LOCATED AT FR 26 BTW STR 42R TO STR 43R IN FWD CARGO. CORRECTIVE ACTION: REPLACED SHEAR TIE LOCATED AT FR26 BTW STR 42R TO STR 43R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-72-11 (2170370).
